# SDR AALA202202142773

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 22,646 hours, 10,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT AT ROW 25 ABC INOPERATIVE. SECURED SEAT MOUNTED EMERGENCY LIGHT CONNECTOR. OPERATIONS CHECKS NORMAL PER AMM 33-51-19.
